# SDR CALA9601691

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY PATH LIGHTS INOPERATIVE AT ROW 12 AND ROW 15 TO 23.  A BROKEN WIRE WAS REPAIRED IN FORWARD SECTION AND THE FORWARD BATTERY PACK WAS REPLACED.
